# SDR HNAA2012120301084

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,226 hours, 66,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT, FORWARD ROW 4 AND 7 OVERHEAD LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY IAW WC 33-50-05R.  OPS CHECKED GOOD.
